Translator Disclaimer
November/December 2016 A nonlocal anisotropic eigenvalue problem
Gianpaolo Piscitelli
Differential Integral Equations 29(11/12): 1001-1020 (November/December 2016). DOI: 10.57262/die/1476369326

Abstract

We determine the shape which minimizes, among domains with given measure, the first eigenvalue of the anisotropic laplacian perturbed by an integral of the unknown function. Using also some properties related to the associated \lq\lq twisted\rq\rq problem, we show that, this problem displays a saturation phenomenon: the first eigenvalue increases with the weight up to a critical value and then remains constant.

Citation

Download Citation

Gianpaolo Piscitelli. "A nonlocal anisotropic eigenvalue problem." Differential Integral Equations 29 (11/12) 1001 - 1020, November/December 2016. https://doi.org/10.57262/die/1476369326

Information

Published: November/December 2016
First available in Project Euclid: 13 October 2016

zbMATH: 1374.35271
MathSciNet: MR3557308
Digital Object Identifier: 10.57262/die/1476369326

Subjects:
Primary: 35P15 , 49R50

Rights: Copyright © 2016 Khayyam Publishing, Inc.

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.29 • No. 11/12 • November/December 2016
Back to Top